# SDR AGQA065696

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 6720 · Tail Rotor Control System
- Part: Swashplate
- Part number: 369D21800501
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL'S INNER BUSHING WORN BEYOND LIMITS.
